zbMATH — the first resource for mathematics

The dynamics of an eco-epidemiological model with distributed delay. (English) Zbl 1175.93022
Summary: The dynamical behavior of an eco-epidemiological model with distributed delay is studied. Sufficient conditions for the asymptotic stability of all the equilibria are obtained. We prove that there exists a threshold value of the conversion rate \(h\) beyond which the positive equilibrium bifurcates towards a periodic solution. We further analyze the orbital stability of the periodic orbits arising from bifurcation by applying Poore’s condition. Numerical simulation with some hypothetical sets of data has been done to support the analytical findings.

93A30 Mathematical modelling of systems (MSC2010)
92D30 Epidemiology
93D20 Asymptotic stability in control theory
37D45 Strange attractors, chaotic dynamics of systems with hyperbolic behavior
Full Text: DOI
[1] Kermack, W.O.; Mc Kendrick, A.G., Contributions to the mathematical theory of epidemics, Proc. roy. soc. A, 115, 5, 700-721, (1927) · JFM 53.0517.01
[2] Xu, Rui; Wang, Zhiqiang, Periodic solutions of a nonautonomous predator – prey system with stage structure and time delays, J. comput. appl. math., 196, 1, 70-86, (2006) · Zbl 1110.34051
[3] Kar, Tapan Kumar, Modelling and analysis of a harvested prey-predator system incorporating a prey refuge, J. comput. appl. math., 185, 1, 19-33, (2006) · Zbl 1071.92041
[4] Cai, Liming; Song, Xinyu, Permanence and stability of a predator – prey system with stage structure for predator, J. comput. appl. math., 201, 2, 356-366, (2007) · Zbl 1117.34070
[5] Gao, L.Q.; Hethcote, H.W., Disease transmission models with density-dependent demographics, J. math. biol., 30, 717-731, (1992) · Zbl 0774.92018
[6] Mena-Lorca, J.; Hethcote, H.W., Dynamic models of infectious diseases as regulator of population sizes, J. math. biol., 30, 693-716, (1992) · Zbl 0748.92012
[7] Hadeler, K.P.; Freedman, H.I, Predator – prey populations with parasitic infection, J. math. biol., 27, 609-631, (1989) · Zbl 0716.92021
[8] Venturino, E., The influence of diseases on Lotka-Volterra systems, Rocky mountain J. math., 24, 381-402, (1994) · Zbl 0799.92017
[9] Beltrami, E.; Carroll, T.O., Modelling the role of viral disease in recurrent phytoplankton blooms, J. math. biol., 32, 857-863, (1994) · Zbl 0825.92122
[10] Singh, B.K.; Chattopadhyay, J.; Sinha, S., The role of virus infection in a simple phytoplankton zooplankton system, J. theoret. biol., 231, 153-166, (2004)
[11] Gibson, C.C.; Watkinson, A.R., The role of the hemi parasite annual rhinanthus minor in determining grass land community structure, Oecologia, 89, 62-68, (1992)
[12] Hechtel, L.J.; John, C.; Huliano, S.A., Modification of antipredator behavior of caecidotea intermedius by its parasite acanthocephalus dirus, Ecology, 74, 710-713, (1993)
[13] Xiao, Y.N.; Chen, L.S., Modelling and analysis of a predator – prey model with disease in prey, Math. biosci., 171, 59-82, (2001) · Zbl 0978.92031
[14] Freedman, H.I., A model of predator – prey dynamics modified by the action of parasite, Math. biosci., 99, 143-155, (1990) · Zbl 0698.92024
[15] Haque, Mainul; Venturino, Ezio, The role of transmissible diseases in the Holling-tanner predator – prey model, Theor. popul. biol., 70, 273-288, (2006) · Zbl 1112.92053
[16] Cushing, J.M., Integro-differential equations and delay models in populations dynamics, ()
[17] MacDonald, N., Time delay in predator – prey models-II, Math. biosci., 33, 227-234, (1977) · Zbl 0354.92036
[18] Poore, A.B., On the theory and application of the Hopf-Friedrichs bifurcation theory, Arch. ration. mech. anal., 60, 371-393, (1976) · Zbl 0358.34005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.